Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra

Posted by mom2mbcb on February 8, 2003, at 15:23:15

In reply to Re: Straterra mom2mbcb, posted by not exactly on February 8, 2003, at 11:25:42

Thank you for your response. I was dissappointed as today day 4 I did not even have any positive effects and felt wound up all day as my usual adhd self does, also I noticed yesterday but more so today i get really sleepy on it, i took it a 6 am and absolutley had to sleep about 2:00 p.m. and wqas out to the world until 4:30 p.m. Is this a usual side effect. I really wanted this stuff to work as i couldnt tolerate side effects of stims. The adderral worked wonders for my focus but i felt realy driven. Iwould kill for that one thought and one thing at a time ability aderral gave me. Any advice would help as I am upsetting myself. I dont know if the pill is making me feel a little down in the dumps or my attitude.
Deb


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mom2mbcb thread:133458
URL: http://www.dr-bob.org/babble/20030208/msgs/140175.html